# SDR ZW0A0105505

- Difficulty date: July 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT LONGERON 20R HAD TWO CRACKS, ABOVE FLAP BUS CABLE PULLEYS, STA 1003.  REPAIRED LONGERON 20R PER ARA 17777.
